Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 869740, 5 pages
http://dx.doi.org/10.1155/2015/869740
Research Article

On Intuitionistic Fuzzy -Almost Compactness and -Nearly Compactness

Department of Mathematics, University College of Engineering Panruti (A Constituent College of Anna University Chennai), Panruti, Tamil Nadu 607 106, India

Received 19 May 2015; Accepted 18 June 2015

Academic Editor: Abdelalim A. Elsadany

Copyright © 2015 R. Renuka and V. Seenivasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Google Scholar
  2. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Coker, “An introduction to intuitionistic fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81–89, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Renuka and V. Seenivasan, “On intuitionistic fuzzy pre-β-irresolute functions,” Scientia Magna, vol. 9, no. 2, pp. 93–102, 2013. View at Google Scholar
  5. S. J. Lee and E. P. Lee, “The category of intuitionistic fuzzy topological spaces,” Bulletin of the Korean Mathematical Society, vol. 37, no. 1, pp. 63–76, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Gurcay, D. Coker, and A. H. Es, “On fuzzy continuity in intuitionistic fuzzy topological spaces,” Journal of Fuzzy Mathematics, vol. 5, pp. 365–378, 1997. View at Google Scholar
  7. E. Ekici and J. H. Park, “On fuzzy irresolute functions,” International Journal of Fuzzy Logic and Intelligent Systems, vol. 5, no. 2, pp. 164–168, 2005. View at Google Scholar
  8. D. Coker and A. H. Es, “On fuzzy compactness in intuitionistic fuzzy topological spaces,” Journal of Fuzzy Mathematics, vol. 3, no. 4, pp. 899–909, 1995. View at Google Scholar · View at MathSciNet